# SDR CA060821002

- Difficulty date: August 15, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Wire Harness
- Part number: C1650130604
- Condition: Wrong Part
- Location: Propeller
- Component: Propeller, Mcauly, 3AF32C88
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) HARNESS TOO SHORT WOULD NOT ALLOW PROPELLER TO FEATHER. PILOT COULD NOT FEATHER LT OR RT PROPELLERS DURING TRAINING FLIGHT. WRONG PROPELLER DEICE WIRING HARNESSES FOUND INSTALLED AND REPLACED WITH CORRECT P/N D5855-1. (TC NR 20060821002)
